# SDR AALA202303086372

- Difficulty date: March 6, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 41,221 hours, 16,870 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0851HT1
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMBOUT AT 12000 MSL, IAS DISAGREE FLAG SHOWED, ALSO ALTITUDE DISAGREE FLAGGED WITH ALTITUDE DIFFERENCE OF 400-500FT. FLIGHT DIVERTED TO SLC LANDING SAFELY. MAINTENANCE ACCOMPLISHED FIM TASK 31-62-00-810-876, FAULT ISOLATION FOR AIRSPEED DISAGREE. FIRST OFFICERÏ¿½S PITOT PROBE A26 REPLACED (AALA202303077654) AND ALTERNATE PITOT PROBE A25 REPLACED (AALA202303086372) PER AMM 34-11-01 DUE TO FAILED RESISTANCE CHECKS. ACCOMPLISHED SATISFACTORY OPERATIONAL AND LEAK CHECKS.
